Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"Goodness-of-Fit in Shifted Exponential Distribution"
written by Mezbahur Rahman, Rebecca K. Sulley,
published by Open Journal of Statistics, Vol.15 No.2, 2025
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2025 Scientific Research Publishing Inc. All Rights Reserved.
Top